# SDR P5CA9600212

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2484-2658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION ON FUSELAGE SKIN BETWEEN STA 2484 TO 2658 WL 366.50 RT SIDE.  REMOVED CORROSION AND TREATED IAW SRM 51-10-01.
